# SDR DALA2023061604939

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-213
- Aircraft serial: 8502
- Aircraft time: 13,381 hours, 5,910 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT BURNT RUBBER SMELL BETWEEN ROWS 16-23. STEADY AT FIRST, BUT THEN CAME IN WAVES. CORRECTIVE ACTION: SMELL TO BE COMING FROM THE L/H PACK ACM. R/R LH PACH IAW A321 AMM 21-52. (LP# 4080870)
